# SDR DALA2022030901526

- Difficulty date: March 4, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 40,015 hours, 27,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE EMERGENCY LIGHT CHECK ON A SERVICE CHECK, MAINTENANCE FOUND THE LEFT AND RIGHT OVER WING EVACUATION LIGHTS TO BE INOPERATIVE. SUMMARY SEE NRC 053-0001:0514-2001/006 00431: MAINTENANCE REPLACED THE OVER WING EMERGENCY EVACUATION BATTERY POWER SUPPLY PER B717 AMM 33-51-06-400 801. OPERATIONAL CHECK WAS GOOD. (LP #2143236)
